# SDR DALA2020030101499

- Difficulty date: February 29, 2020
- Submitted: March 1, 2020
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 84,752 hours, 65,062 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Control Valve
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HAZE AND SMOKE OBSERVED IN CABIN 5 MINUTES AFTER STARTING APU. GROUND PERSONAL OBSERVED SMOKE COMING FROM APU EXHAUST AND LOUD POPPING NOISES. PACKS AND APU WERE IMMEDIATELY SHUTDOWN. T/S SMOKE IN THE CABIN PER AMDS WORKCARD 2120-2367, FIGURE 6. FOUND EVIDENCE OF OIL IN LOAD CONTROL VALVE ELBOW BUT NONE IN CROSS OVER DUCT AND CHECK VALVE. PERFORMED DUCT CLEANING WITH REF TO AMDS CARD 2120-2368, AND PERFORMED PNEUMATIC SYS ODI PREVENTION PROGRAM. APU COMPARTMENT DRY- NO EXTERNAL OIL EVIDENCE PRESENT. INTERNAL. WILL REQUIRE APU CHANGE (LP6921374)
